# SDR GTIA011137

- Difficulty date: October 12, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 88081643
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FTW - NR 2 DFGC P/N 4034241-971, S/N 88081643 WILL NOT ALLOW AUTO PILOT TO ENGAGE.  ALSO, NR 2 FLIGHT DIRECTOR FLAG IN VIEW.  REMOVED NR 2 DFGC IAW MD80 MM 22-01-01.  INSTALLED NR 2 DFGC IAW MD80 MM 22-01-01.  (M)
